# SDR 98ZZZX1902

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Start/Gen
- Part time: 786 hours
- Component: Learsiegler, 23085001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS STARTER/GENERATOR WAS REMOVED FROM AIRCRAFT FOR BRUSH CHANGE. THE BEARINGS WERE FOUND VERY ROUGH, EXTREMELY CLOSE TO TOTAL FAILURE.  THEY WOULD NOT HAVE MADE 1,000 HOUR TBO!  THIS UNIT HAS THE LATEST SPRING LOADED BEARINGS, AND THE FINNED COMMUTATOR END FRAME FOR COOLING.  TIME IS 786.1 HOURS SINCE NEW.
